Jump to content

Search the Community

Showing results for tags 'addiction'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. About six months ago I went to my doctor because I was having chest pain which she shrugged off as anxiety and prescribed 10 mg of lexapro once a day. it ended up being a serious heart condition but that's another story. I wasn't depressed or anxious at the time but I took the lexapro anyways just to prove my doctor wrong. After about 30 minutes of my first dose I felt a rush of euphoria like I never felt before; music sounded so much intense,energetic and wonderful even music that normally felt blah;I couldn't help but dance and sing along. memes,jokes and things on tv were the funniest thing ever at the time and I was laughing at everything; I would rarely laugh otherwise. I couldn't sleep at night because I had too much excitement; my mind was full of different ideas,thoughts and things I wanted to do. I ended up impulse buying a lot of useless things that I felt like I just had to have at the time using my savings. I did a complete wardrobe overhaul and went through a goth,sport,vintage,hipster phase all in the course of a week. ended up completely redecorating my room. it felt impossible to answer question in class or do my homework which would have been easy before taking lexapro; but I kept taking it anyways because of how good it felt, it was like a constant high. I pick up hobbies that I hadn't done in forever like model trains and photography; but there wasn't many interesting things to take pictures of where I lived so I had the great idea of dropping everything I was doing at the time and driving across the country to sight see and take pictures. so I packed my things and went with no real plan of how I was gong to do that. I only ended up diving about 50 miles away before my double vision, lack of coordination and reflexes started to come back a side effect of the lexapro. I ended up crashing into a tree; I walked out with only a few scratches but the car was wrecked. I realized I could have seriously hurt or killed someone. I flushed my medication down the toilet so I wouldn't be tempted to take it again. a day afterwards everything that I had done had hit me at once; I felt flabbergasted and even though I only took it for a week I spiraled into a deep depression that lasted over a month. But I resisted the urge to claim I lost my medication and take it again. I got a second opinion and found another doctor that actually found what was really wrong and just in time too. now it's been about six months since I last took lexapro and recently I've been having urges to take it again for fun; life feels boring sober. Especially with everything closed and being alone stuck in quarantine. I found a merchant on the dark web selling lexapro; so I went to a bitcoin ATM added funds to an account and opened a PO box but I manged to stop myself before I bought it.I haven't tried any illegal drugs so I can't imagine those would make me feel but the drug I have the urge to try is lexapro. So do you guys have any advice on how to stop the cravings.
  2. Im ahmed i live in UAE, i have been stuck with lyrica for more than a year and took high doses up to 900mg a day with short intervals. Now i am trying to control on 600 max a day sometimes i weaken and take 750 or 900 yet rarely. I have felt WD symptoms when i tried cold turkey and when strong reduction from 900 to 300. Its not nice..i believe it created some anxiety for me. Anyways i read most reviews and the tapering seems good and i want to stop it eventually. Thing is in uae we the doses 300 150 and 75mgs only and no liquid solution. The tapering method i read says 10%..can i get help wit this one? And i would like understand i am.not an epileptic patient yet i worry if i might have a seizure while stopping this..does tht happen. I took this medication for a long time but not consistently until the past year and few months. Id like someone to comfort me with this cause my anxiety triggers mostly about the buzzing sensations, fainting, seizure, some weakness, but not regularly. I have good days and some bad days. Thank you for reading
  3. danny

    danny

    I started Paxil in 2009 due to severe panic attacks which caused me to drop out of college twice. I was wary of medication and pushed it off as long as I could, but I was really at my wits end and relented. For about the first month & a half to two months on Paxil I felt very good, almost euphoric. Slowly after those initial months, as I look back on it now, Paxil started to eat away at the core of me. Access to true emotions started to get harder and harder, sleep was less deeper dreamless even, sexual desire slowly became little to none, my mind became hazy and foggy. My mind was in such a haze that I completely forgot what it was like to be normal, to have complete clear cognitive function. I was not even aware of the entire affect Paxil was having on me. I started to taper off in the summer of 2011. Insomnia was the biggest reason. I had an inkling Paxil could be the cause and was willing to try anything to sleep again. I suffered excruciating withdrawals, brain zaps, IBS like my insides were being turned inside out, headaches like none other, and nausea. This lasted for about a month & a half then the withdrawals started to lessen. I know I should have consulted w my psych about wanting to get off Paxil. But he himself I'm pretty sure was taking the same meds he was prescribing. He was absolutely flat emotionally and I got the feeling he literally lacked the emotional capacity to care. I hope you can understand why I was reticent. After a yr off of Paxil I was still having the same side effects I had while on the drug. I had no idea it could still effect me. I was looking at any alternatives, was it my diet, was it emotional trauma (my parents got divorced in 2010) just anything other than Paxil, I mean I got off them right? There is no way they can STILL be affecting me?. Finally in 2013, the summer after my graduation I did a little research, maybe Paxil could still affect me? I found Paxil progress and a couple other sites that answered that question in the affirmative. So here I am today in 2015 feeling a lot better than I once did a few yrs ago. I still get side effects from time to time burping, bad gas, IBS, nasal drip, haze and some others. My counselor still thinks I need meds and won't believe paxil was the cause of my depression. It feels good to share this w ppl who understand.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy